A comprehensive volume of nine books on High Intensity(HIT) Training!



A lot of very beneficial information.....Different HIT exercises I haven't heard of before” -W. Pruitt

Techniques in these books are Fantastic….would recommend to any and all HIT trainers” -A. Gutierrez

" Five star all the way. Every HIT training method is covered in these books. Love them” -J. Berndt


Thursday, February 27, 2014

Use of Crestor (statin drug) ruins man's bodybuilding career

Q: I am a 63-year-old male who competes at the national level in masters bodybuilding. My doctor had me take Crestor for one month, and my total cholesterol went from 260 to 189. Sounds good, right?
The aftereffects of the muscle degeneration have been the worst pain, other than shingles, I have ever experienced. My legs, back and shoulders are in agony, and I have no energy at all.
It has been three weeks since I took the last pill, but I still cannot train due to extreme exhaustion. I will not compete this year, as all my gains from last year have been lost.
I work as a deputy sheriff, and the loss of muscle tone is readily apparent. This is the worst drug anyone could take.
A: Statins are notorious for causing muscle discomfort and even pain, but relatively few people are taxing their muscles as hard as you. Vigorous exercise appears to aggravate the problem (Muscle and Nerve, October 2010).
A recent study reveals that some people react to statins by developing an irreversible autoimmune disease called necrotizing myopathy (Current Opinion in Rheumatology, November 2013). In this condition, the body attacks muscle and breaks it down.  courtesy of Joe Graedon M.S. and Teresa Graedon Phd.

No comments:

Post a Comment